# SDR FDEA201210193694

- Difficulty date: October 19, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N998FD
- Make and model: Boeing 757230
- Aircraft serial: 24747
- Aircraft time: 65,431 hours, 22,121 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N8328U54
- Condition: Corroded
- Location: Bs 660-680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD CREASE BEAM CORRODED UPPER & LOWER SURFACE, BS 660-680.   REMOVED CREASEBEAM BS 660-755, IAW SRM 51-40-02. REMOVED CORROSION IAW SRM 51-10-02. CHECKED AND FOUND TO BE OUT OF LIMITS IAW SRM 53-30-13, FIG 101, DET. III.   REPLACED CREASE BEAM IAW SRM 51-40-02 AND DRAWING 143N8324. THIS REPAIR IS A CATEGORY A MAJOR REPAIR.
